# SDR USAA2011010390005

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 33,789 hours, 18,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1385
- Condition: Low Pressure
- Location: L1 Door
- Part time: 33,789 hours, 18,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1170 - MSY-CLT - EMERGENCY EGRESS SYSTEM - FORWARD ENTRY DOOR (L1) DAMPER LOW PRESSURE.  SERVICED L1 DOOR DAMPER AS REQUIRED PER AMM 52-10-00-614-001.
